Reply To: Experiencing new symptoms

Home The Candida Forum Candida Questions Experiencing new symptoms Reply To: Experiencing new symptoms

#68935

Able900
Spectator
Topics: 92
Replies: 4811

kirstyk4 wrote: Sorry if I gave you the impression that I was blaming you for the symptoms. I am simply curious if I should discontinue for a bit longer because of the new symptoms I was experiencing. I am thankful for your advice and suggestions!

Hi, Kirsty.

No, hon, I didn’t think you were blaming me, it’s just that if I recommend something that causes a Candida response, then I definitely want to know about it and what exactly it was that I recommended. Allergic responses are different, as most people are going to be allergic to at least one of the foods, so of course we can’t take every food item that someone is allergic to off the list.

But in your case, the symptoms don’t appear to be Candida reactions because of the foods you ate, but rather reactions similar to an allergic and/or an increase in the population of the beneficial bacteria stemming from the kefir. Candida won’t eat buckwheat nor do they eat kefir unless there’s too much sugar in the end product, meaning it wasn’t fermented long enough.

Kirsty, from what I understand it looks like you tried the buckwheat and kefir both this week, and you really shouldn’t add two new foods in one week.
Now that you’ve experienced this response from these foods, I think you should wait at the very least two full weeks before trying one again, and then wait two to three weeks to try the other. Ok? Better safe than sorry, and that’s what we try to encourage with the protocol.

Please keep us posted as to how you are doing.

Able